# SDR UALA2011110906126

- Difficulty date: November 9, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 51,302 hours, 6,107 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Condition: Faulty
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST ON JOB8-8401 FIRE EXT BOTTLE SQUIB CHECK, ON STEP 12 TEST2 ENG 4 SQUIB LIGHT DID NOT COME ON.  REPLACED NR 4, SYS 'B' SQUIB PER MM.
